# SDR 2DYA2018082018001

- Difficulty date: August 18, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N706KW
- Make and model: Boeing 767336
- Aircraft serial: 24339
- Aircraft time: 67,172 hours, 29,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Part serial: I483558
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED DURING AN OPS CHECK.  REMOVED AND REPLACED THE  BATTERY CHARGER M737 AT BS 988, WL 20, LBL 32 IAW AMM 33-42-03.  OPS CHECKED NORMAL.
